Papers:

  1. Complexity results for rainbow matchings, (with Van Bang Le), Theoretical Computer Science 524 (2014), 27-33.
  2. Monochromatic triangles in three-colored graphs, (with James Cummings, Daniel Kral, Konrad Sperfeld, Andrew Treglown and Michael Young), Journal of Combinatorial Theory Ser. B 103 (2013), no. 4, 489-503.
  3. Degree conditions for H-linked digraphs , (with Michael Ferrara and Michael Jacobson), Combinatorics Probability and Computation 22 (2013), no. 5, 684-699.
  4. Extremal Graphs Having No Stable Cutsets , (with Van Bang Le), Electronic Journal of Combinatorics 20 (2013), no. 1, Paper 35, 7pp.
  5. Rainbow Matchings of Size delta(G) in Properly Edge-Colored Graphs , (with Jennifer Diemunsch, Michael Ferrara, Allan Lo, Casey Moffatt and Paul S. Wenger), Electronic Journal of Combinatorics 19 (2012), no. 2, Paper 52, 11 pp.
  6. Cycle Spectra of Hamiltonian Graphs (with Kevin G. Milans, Dieter Rautenbach, Friedrich Regen and Douglas B. West), Journal of Combinatorial Theory Ser. B 102 (2012), no. 4, 869-874.
  7. Complete subgraphs in multipartite graphs, Combinatorica 32 (2012), 483-495.
  8. New Ore-type conditions for H-linked graphs , (with Michael Ferrara, Ron Gould, Michael Jacobson, Jeffrey Powell, Thor Whalen), Journal of Graph Theory 71 (2012), no. 1, 69-77.
  9. Total edge irregularity strength of large graphs , Discrete Mathematics 312 (2012) 229-237.
  10. A new upper bound for the irregularity strength of graphs, (with Maciej Kalkowski and Michal Karonski), SIAM Journal on Discrete Mathematics. 25 (2011) 1319-1321.
  11. An iterative approach to the irregularity strength of trees , (with Michael Ferrara, Ron Gould and Michal Karonski), Discrete Applied Math 158 (2010), 1189-1194.
  12. Rooted induced trees in triangle-free graphs. Journal of Graph Theory 64 (2010), 206-209.
  13. Vertex-coloring edge-weightings: Towards the 1-2-3 conjecture, (with Maciej Kalkowski and Michal Karonski), Journal of Combinatorial Theory Ser. B 100 (2010), 347-349.
  14. Vertex-coloring edge-weightings with integer weights at most 6, (with Maciej Kalkowski and Michal Karonski), Rostocker Mathematisches Kolloquium. 64 (2009), 39-44.
  15. Critical graphs for subpancyclicity of 3-connected claw-free graphs , (with Ron Gould and Tomasz Luczak), Journal of Graph Theory 62 (2009), 263-278.
  16. A Note on Cycle Spectra of Line Graphs , Discrete Mathematics, 309 (2009), 2922-2924.
  17. Visibility Graphs of Point Sets in the Plane , Discrete & Computational Geometry 39 (2008) Issue 1-3, 455-459.
  18. Improved Delsarte bounds for spherical codes in small dimensions , J. Combin. Theory Ser. A 114 (2007) Issue 6, 1133-1147.
  19. Hamiltonicity and forbidden subgraphs in 4-connected graphs , Journal of Graph Theory 49 (2005) Issue 4, 262-272.
  20. Graph Minors and Linkages , Journal of Graph Theory 49 (2005) Issue 1, 75-91, (with Guantao Chen, Ron Gould, Ken-ichi Kawarabayashi and Bing Wei).
  21. Kissing numbers, sphere packings, and some unexpected proofs , AMS Notices 51 (2004) No. 8 (September) , (with Günter Ziegler).
  22. Linear Forests and Ordered Cycles , Discussiones Mathematicae Graph Theory 24 (2004) No.3, 359-372, (with Guantao Chen, Ralph Faudree, Ron Gould, Michael Jacobson and Linda Lesniak).
  23. Pancyclicity in 3-connected graphs: pairs of forbidden subgraphs , Journal of Graph Theory 47 (2004) Issue 3, 183-202, (with Ron Gould and Tomasz Luczak).
  24. Claw-free 3-connected P11-free Graphs are Hamiltonian , Journal of Graph Theory 47 (2004) Issue 2, 111-121, (with Tomasz Luczak).
  25. 2-Factors in Hamiltonian Graphs , Ars Combinatoria 72 (2004), 287-293 .
  26. New Conditions for k-ordered Hamiltonian Graphs , Ars Combinatoria 70 (2004), 245-255 , (with Guantao Chen and Ron Gould).
  27. Extremal Graphs for Intersecting Cliques Journal of Combinatorial Theory Ser. B 89 (2003) Issue 2, 159-171 , (with Guantao Chen, Ron Gould and Bing Wei).
  28. On k-ordered Bipartite Graphs , Electronic Journal of Combinatorics 10 (2003), no. 1, Research Paper 11, 12 pp. (electronic) (with Jill Faudree, Ron Gould and Allison Wolf).
  29. On graph irregularity strength , Journal of Graph Theory 41 (2002) Vol.2, 120-137 (with Alan M.Frieze, Ron Gould and Michal Karonski).
  30. Pancyclicity in Claw-free Graphs , Discrete Math. 256 (2002) Vol.1-2, 151-160 (with Ron Gould).
  31. A Result About Dense k-linked Graphs , Congr. Numer. 140 (1999) 209-211.
  32. To Appear:

  33. Quartic graphs with every edge in a triangle, (with Gordon Royle), to appear in Journal of Graph Theory.
  34. Submitted:

  35. Rainbow triangles in three-coloured graphs, (with Jozsef Balogh, Ping Hu, Bernard Lidicky, Jan Volec and Michael Young).
  36. Crossing numbers of complete tripartite and balanced complete multipartite graphs, (with Ellen Gethner, Leslie Hogben, Bernard Lidicky, Amanda Ruiz and Michael Young).
  37. Saturation in multipartite graphs, (with Michael Ferrara, Michael Jacobson and Paul Wenger).
  38. The 1-2-3 conjecture for hypergraphs, (with Maciej Kalkowski and Michal Karonski).
  39. The local gap chromatic number, (with Axel Brandt, Brent Morgan, Kapil Nepal and Devon Sigler).
  40. Other Publications:

  41. Combined degree and connectivity conditions for H-linked graphs, arXiv:1206.1427.
  42. Large rainbow matchings in large graphs (with Alexandr Kostochka and Matthew Yancey), arXiv:1204.3193.
  43. In Preparation:

  44. Maximum density of induced C5 is achieved by an iterated blow-up of C5, (with Jozsef Balogh, Ping Hu and Bernard Lidicky).


    Remark: There might be some discrepancies between the postscript or pdf file of an article one may load from this page and its final version printed in the journal (which, typically, owns the copyright). Thus, the files posted here should be treated as useful but informal descriptions of the published results.